# SDR 249TR0028

- Difficulty date: May 3, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,792 hours, 27,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L2 DOOR INOP.  REPLACED BATTERY PACK PER MM 33-51-51.  OPS NORMAL.
